# SDR CALA0300004

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 45,825 hours, 24,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN L/H ENGINE PYLON SKIN AT PANEL #5727L. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01230, REV. B.
